# SDR 0201739993

- Difficulty date: June 3, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- Aircraft time: 75,241 hours, 68,862 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 59105285526
- Part serial: FA117
- Condition: Collapsed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

LANDING GEAR COLLAPSED DURING LANDING ROLL.  SPECIFICS UNKNOWN AT THIS TIME DUE TO THE LOG PAGES BEING SECURED FOR INVESTIGATION.
